Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Optimization and Control Probability mathscidoc:1904.27003

SIAM J. Control. Optim., 55, (6), 4227-4246, 2017
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-18 11:28:07 uploaded by Stephenyau ] [ 230 downloads ] [ 0 comments ]
@inproceedings{ji2017finite,
  title={Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix},
  author={Ji Shi, and Stephen S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418112807327900246},
  booktitle={SIAM J. Control. Optim.},
  volume={55},
  number={6},
  pages={4227-4246},
  year={2017},
}
Ji Shi, and Stephen S.-T. Yau. Finite dimensional estimation algebras with state dimension 3 and rank 2, I--linear structure of wong matrix. 2017. Vol. 55. In SIAM J. Control. Optim.. pp.4227-4246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418112807327900246.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved